Under arm scars
My under arm becoming black .it is looking ugly .please suggest the medicine for reducing black colour in underarm and also round the neck.
Like the answers? Chat privately with the doctor of your choice
You probably have acanthosis nigricans. This is usually associated with obesity and insulin resistance. Also such pigmentation may worsen with friction. You need to lose weight if you are over weight, also need to get a thyroid profile done. Please see a dermatologist so that necessary tests can be done then medication can be advised. Take care.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.